# SDR SWAA983167

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Crack
- Location: Bs 1028
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK IN CIRCUMFERENTIAL TEAR STRAP AT BS 1028, RBL 30 AND 34.  FABRICATED AND INSTALLED STRAP PER BOEING SRM.
